# SDR ASAA2018072625538

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 36,434 hours, 10,875 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 NR 1 ENGINE FOUND FRONT SPINNER CONE MISSING 50% OF BLACK SULFURIC ANODIZING COATING. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE FRONT SPINNER PER AMM 72-21-01. NO DEFECTS NOTED AT THIS TIME.
